RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1958, Volume 3, Issue 4  


Limit Theorems for Markov Chains with a Finite Number of States
L. D. Meshalkin
361
Continuous Generalizations of Chebyshev's Inequality
P. Whittle
386
Information Transmission in a Channel with Feedback
R. L. Dobrushin
395
On the Distribution of Sums of Random Variables Defined on a Homogeneous Markov Chain with a Finite Number of States
I. S. Volkov
413
Diffusion Processes and Elliptic Differential Equations Degenerating at the Boundary of the Domain
R. Z. Khas'minskii
430

Short Communications
Final Probabilities for Multi-Dimensional Markov Processes Which Describe the Action of Some Two-Stage Telephone Systems with Busy-Signals
G. P. Basharin
452
On Multi-Dimensional Stationary Random Processes
E. G. Gladyshev
458
A Simplified Method of Experimentally Evaluating the Entropy of a Stationary Sequence
R. L. Dobrushin
462
Sequential Selection between Two Solutions for a Poisson Process
V. S. Mikhalevich
465
On Uniform Approximation of the Binomial Distribution by Infinitely Divisible Laws
I. P. Tsaregradskii
470

Reviews and Bibliography
Book review: Ulf Grenander and Murray Rosenblatt, Statistical Analysis of Stationary Time Series
B. V. Gnedenko
475

Errata to the article in v. I, № 1, № 4
R. L. Dobrushin
477
Errata to the article in v.III, № 2
Yu. V. Prokhorov
477
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019